# SDR ASAA2016071817539

- Difficulty date: July 18, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,109 hours, 11,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FORWARD CARGO FLOOR PANEL 120DF HAS SEVERAL LONG GOUGES, AND CORROSION ALONG EDGES.  ACFT GROUNDED.  FABRICATED NEW FLOOR PANEL 120DF IAW DWG 453A1610-20, REV C AND SRM 53-30-58-0I, TABLE 2.  ALODINE TREATED IAW DWG 453A1610-20, REV C AND SRM 51-20-01.  APPLIED PRIMER TO BOTTOM SIDE IAW DWG 453A1610-20, REV C AND AMM 51-21-72.
